# SDR 95ZZZX2365

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N505TJ
- Make and model: Bolkms BO105C
- Aircraft serial: S186
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 4639302037
- Condition: Leaking
- Location: Input Quill
- Part time: 5,701 hours
- Component: 72B
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOTICED OIL ON TRANSMISSION DECK DURIING POST-FLIGHT AFTER FIRST FLIGHT OF THE DAY, 3-15-95.  SUSPECT CHANGES IN TEMPERATURE OR LACK OF FLYING.
